Problems With Medications That Can Affect BS

By Latest Reply 2009-01-29 09:41:50 -0600
Started 2009-01-16 06:44:35 -0600

I know, through experience that not all of us, and our bodies, react to the same medicines the same.

Some problems that are crucial to attend to are; vomitting, diarhea, significant increase in thirst. Also, bad cramping, hormone changes.

Any problem that you tend to be more aware of as happening often should be attended.

Many of these problems mess with your numbers and put you at a higher risk with your diabetes.

Dehydration is a big concern that also leads to problems with your numbers. If you are vomitting or have serious diarhea, first of all, your medications will not have enough time to get to or work with your blood. Also, dehydration can lead to other, more serious problems.

You should attend to these problems right away.


7 replies

jaclyncrystal
jaclyncrystal 2009-01-16 21:53:14 -0600 Report

because of the side effect of my metformin the diarhea is awful, I have been on this med since the 20th of November and am hoping I am still adjusting to it. I make sure to keep myself very hydrated, I slosh when I walk. Does this side effect ever go away? jackie

Anonymous
Anonymous 2009-01-17 14:05:10 -0600 Report

yes it took me about 2 months to stop going and going. Are you taking it with food. that helps some.

jaclyncrystal
jaclyncrystal 2009-01-17 19:58:47 -0600 Report

always with food, thanks for giving me hope jackie

bucky
bucky 2009-01-22 14:01:30 -0600 Report

does metformin affect anyones BS levels? something if messing with my levels an pretty bad i will add.

jeanann1972
jeanann1972 2009-01-29 09:41:50 -0600 Report

I take metaformin and I still have issues. I have been on it for 8 years. I just know that in the afternoons that I will have to go, and yes, always take it with food! I know that if you do not take it with food, or not enough, that it will make your stomach be very upset, give you a headache that will not go away and you will just be throughly sick. I sometimes think that the cure is worse than the disease! But I have found that it has helped. I have also taken Janumet and that worked as well to get my sugar levels under control and you do not gain the weight as with other meds.